• question-icon

    Can Osteo Bi-Flex cause stomach pain?

default
Posted on Mon, 7 Aug 2017 in Medicines and Side Effects
Question: can osteo bi-flex cause stomach pain?
doctor
Answered by Dr. Uday Nath Sahoo 1 hour later
Brief Answer:
Medication[osteo bi-flex]

Detailed Answer:
Hi,

Thanks for your question on HCM

I do understand your concern

“As” per your question is concerned you want to know whether [osteo bi-flex]cause stomach pain or not and I may say it has mild side effect of heart burn and stomach pain due to the ingredient [glucosamine]present in the formula so I request you to take it after meal only and do not take in empty stomach.

Hope that helps
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Uday Nath Sahoo

General & Family Physician

Practicing since :1969

Answered : 2462 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

160 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Uday Nath Sahoo
  • Q - What do the following blood test reports indicate?

  • Q - Suggest treatment for chronic cough and lump in the throat

  • Q - Suggest a carbohydrate consistent diet

  • Q - What causes burning sensation in the stomach and diarrhea?

  • Q - Suggest treatment for redness in the eye and headache

  • Q - What causes constant ringing noise in the ears and poor vision?

  • Q - Suggest treatment for severe leg pain while on Advil

  • Q - Suggest treatment for intracranial lesion

  • Q - Suggest treatment for Alzheimer's disease

  • Q - What does presence of yellow substance on the penis head indicate?

backtotop2